# SDR AALA201805249024

- Difficulty date: May 13, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DURING TAP TEST, DELAMINATION FOUND ON FLOOR PANEL 261AG AT AFT GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 FIGURE 20109, IRM 9701 REVISION H.
